Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

164 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes bleeding after taking Unwanted 72?

Answered by
Dr.
Dr. S Patra

OBGYN

Practicing since :2011

Answered : 4047 Questions

default
Posted on Tue, 26 Aug 2014 in Pregnancy
Question: Hi Dr. Patra,
I am Dr. XXXXXXX (scientist), I had unprotected sex with my GF after 4 days of her period, thereafter I have given her UNWANTED 72 tablet to stop pregnancy. Soon after 4 days of first tablet we again had unprotected sex due to the condom leakage and again she had taken the UNWANTED 72. But now after 4 -5 days she had some reddish bleeding, I am really worried about her health. Is it so serious for her health or we have to wait till the bleeding stop or we have to visit any gynecologist. I will be extremely thankful for your advise. Please help me.
doctor
Answered by Dr. S Patra 2 hours later
Brief Answer:
WITHDRAWAL BLEEDING. NOTHING TO WORRY.

Detailed Answer:
Hello,

Thanks for writing to us.

1) Reddish bleeding is due to withdrawal effect of Unwanted 72. It is quite NORMAL and PHYSIOLOGICAL phenomena. It will stop automatically within 3-5 days without further treatment. She would maintain genital hygiene properly.

2) Taking Unwanted 72 pill within first 24 hrs of unprotected sex gives more than 95% protection against unwanted pregnancy. Here, chance of pregnancy is extremely low.

3) I suggest her to wait for next coming period. It may be delayed for 1 to 2 weeks from due date due to hormonal imbalance and stress. She must undergo one home pregnancy test if her period delays more than 1 week.

Hope, it helps for your information. Kindly, close the discussion if you don't have any other query.

Wish her good health and practice safe sex in future.

Regards,
Dr S Patra

For future query, you can directly approach me through

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=63326
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. S Patra 18 hours later
Hi Dr. Patra,
Thanks for your suggestions.
Yesterday, the bleeding was low but today she had bleeding just as she use to have during periods (amount is higher). Is it serious?
Another important thing is that she doesn't have any kind of pain in lower abdomen as women have during periods.
Will you please give some idea what kind of food so that I can give her to recover.
I will be very thankful for your reply.
Thanks
Dr. XXXXXXX
doctor
Answered by Dr. S Patra 1 hour later
Brief Answer:
FOLLOW THE ADVICE.

Detailed Answer:
Hello,

Thanks for follow up query.

1) It is WITHDRAWAL bleeding due to effect of the pill. It is NOT her actual period. She may NOT get any abdominal cramp. It will stop automatically without further treatment. Just maintain genital hygiene properly and wait few days.

2) She can take healthy diet which she prefers. There is NO NEED to take special kind of foods during this time. Drink more water or fruit juice to stay hydrated and take adequate bed rest.

Hope, I have answered your query. Kindly, close the discussion.

All the best and good luck.

Regards,
Dr S Patra
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Abdominal cramp

doctor1 MD

I suddenly became nauseous,diaherria,headache,abdominal cramps,chills & the stools were yellow 3 days ago. The only thing that still remains are the yellow stools.I do not have diaherria anymore.What could be the cause of this?I am 53 and normally healthy.

doctor1 MD

hi. my name is reema. iam sufuring from abdominal cramps 3 months a go.
my LFT TEST WAS ALSO CLEAR . I FEEL TOO MUCH PAIN .IT IS ALSO NEAR SPLEEN SIDE.
FEELS LIKE CONTRACTION ,OF STOMACH WHILE I EAT SOMETHING.
IAM ALSO TAKING MULTI VITAMINS . SOME PAIN RELIFER MEDICINE .
PLZ HELP DR.

doctor1 MD

I have an operations recently - puenomonia. The doctor drain the fluids from my lungs thru chest tubes. After three weeks, i have abdominal cramps. The left side of my stomach feels tightening, cramps and a bit bloated. I felt that it is due to the tube that the doctors have inserted have taken out from my lungs. what shall i do? is that dangerous? what kind of treatment will the doctors do with this. Please help.

doctor1 MD

hi. i'm a 22 year old female, 5'1" and 142 pounds.I have a history of hypothyroidism and i have been off my meds for a while (my doctor wanted to monitor me without the meds). For the past 4-5 days i have been passing green stool. I do not have diarrhea, or abdominal cramps. I have sticking to my usual diet which has never caused me to pass green stool before. Should I be worried?

doctor1 MD

2 weeks ago I had my 8 month old grandson and he had a very bad case of diarrhea , I did change several of his diapers. On Monday, Sept. 18th I went on a cruise and I was feeling fine until Wed. Sept. 20th, that evening I had severe diarrhea...

doctor1 MD

For the past six months or so I have been having lower abdominal cramping with constipation or diahrrea. clear to yellow mucus, intermittent pain and nausea, rectal pain...mostly and worse at night, increasing in frequency. Frequent gas and...

doctor1 MD

Hello Doctor, Yesterday morning I felt severe abdominal cramp . Although I had been bathroom three times, my stool was Not watery. After that, I still had abdominal pain and I hardly stood up until next day. Right now, I still have a mild...